Journal of Algorithms and Optimization                  
Journal of Algorithms and Optimization(JAO)
ISSN:2312-7767(Print)
ISSN:2312-7759(Online)
Website: www.academicpub.org/jao/
2016 Vol.4 No.1

Accurate Positions of Branch Points of Minimum Magnitudes and Their Associated Spheroidal Eigenvalues
Tam Do-Nhat1
1.7-116 Candlewood Cr. Waterloo City, Ontario Province, N2L5M8, Canada
Abstract | References Full Paper: PDF (Size:144KB), pp.1-13, Pub. Date: 2016- 12-31 DownLoad: 430
DOI:10.5963/JAO0401001

Development and Application of the DIRECT Algorithm for Leak Detection in Water Distribution Systems
M. N. Jasper1, E. D. Brill1, R. Ranjithan1, G. Mahinthakumar1
1.Dept. of Civil, Construction, and Environmental Engineering, North Carolina State Univ., Campus Box 7908, Raleigh, NC 27695, USA
Abstract | References Full Paper: PDF (Size:625KB), pp.14-31, Pub. Date: 2016- 12-31 DownLoad: 255
DOI:10.5963/JAO0401002